MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL VANTAGE STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL VANTAGE STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 1072447
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
During verification of vantage frame adapter it was observed that there is a risk of shifting the frame versus the adapter in x-direction when holding the frame and adapter on the side.The interface is similar in the vantage frame holder and there is a risk that the same or similar shift can occur during handling.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and during development of a frame adapter for vantage have ascertained that there was a risk of inducing a shift when pressing the frame side versus the frame adapter side.This is the same for the frame holder used in ct and treatment for open surgery.It has been measured in worst case up to 0.68 mm shift in target as a result of gripping the side.This is the maximum value measured and the probability to occurrence of unacceptable values is estimated to (b)(4) of the cases.Now that the investigations have been completed, elekta have concluded that for open surgery the probability for a shift to cause any harm is implausible.No patient injuries or reports have been received from any customers.

Brand Name
LEKSELL VANTAGE STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key9473261
Report Number9612186-2019-00012
Device Sequence Number14150902
Product Code HAW
UDI-Device Identifier07340048311410
UDI-Public07340048311410
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1072447
Device Catalogue Number1072447
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/17/2019
Supplement Date Received by Manufacturer11/17/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1